# SDR CA010724031

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,829 hours
- Engine: Allsn 250C20R
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tail Boom
- Part time: 13,108 hours, 13,108 cycles
- Component: Tail Boom, Bell, 206031004FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TAIL BOOM WAS REMOVED FOR 1200 HOUR INSPECTION. CRACKS WERE FOUND AROUND THE TOP LEFT ATTACH BOLT HOLE SHIM PART  206-032-400-117, WHEN THE BULK HEAD WAS REMOVED CRACKS WERE FOUND ALONG THE TOP EDGE OF THE MATING SURFACE OF THE BULK HEAD AND BOLT ATTACH FITTING PART  206-032-409-001 AND THE RADIUS WHERE THE BULK HEAD ATTACHED TO THE SKIN. THE BULK HEAD WAS REPLACED WITH NEW BELL HELICOPTER PART AS PER THE STRUCTURAL REPAIR MANUAL.
